# SDR ASAA2014112709784

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,660 hours, 7,250 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE VALVE CLOSED, LIGHT REMAINED ILLUMINATED BRIGHT BLUE AFTER ENGINE SHUTDOWN.  ACFT GROUNDED.
